# SDR QXEA2016032200216

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 12,350 hours, 13,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 10,000 FT FUSELAGE DOOR WARNING LIGHT.  AFT CARGO DOOR SHOWED UNSAFE IN MFD.  RETURN TO FIELD.  LANDING UNEVENTFUL. AFTER LANDING AFT BAGGAGE COMPARTMENT DOOR EXTENDED IN HORIZONTAL POSITION.  PERMORMED OPERATIONAL TEST OF AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801.  NO DEFECTS NOTED.  ALSO C/W HS 52-0028 AND HS 52-0032. RETURNED TO SERVICE.
